欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  12 篇文章
     
     
 
Asymptotic Behavior and Stability of Stochastic SIR Model with Variable Diffusion Rates

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 8 Page: 1031-1044
       
 
Analytical Polarizable Continuum Model for Wavelets on NURBS Patches

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 8 Page: 1045-1073
       
 
Domain Decomposition of an Optimal Control Problem for Semi-Linear Elliptic Equations on Metric Graphs with Application to Gas Networks

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 8 Page: 1074-1099
       
 
Numerical Study of Fisher’s Equation by Finite Difference Schemes

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 8 Page: 1100-1116
       
 
Some Uniqueness Results of Q-Shift Difference Polynomials Involving Sharing Functions

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 8 Page: 1117-1127
       
 
Novel Quantitative Approach for Predicting mRNA/Protein Counts in Living Cells

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 8 Page: 1128-1139
       
 
EVD Outbreak-2014: Burden of the Disease and Comprehensive Steps in Preventing the Epidemic

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 8 Page: 1140-1152
       
 
Mathematical Modelling of In-Vivo Dynamics of HIV Subject to the Influence of the CD8+ T-Cells

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 8 Page: 1153-1179
       
 
The Quasi-Order of Matching Energy of Circum Graph with Chord

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 8 Page: 1180-1185
       
 
Heuristic Approach to Establish New Operators via Nano Topology

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 8 Page: 1186-1194